TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

e*s-Goldie-extending module

* ,

* Corresponding author · click or hover a name for details

pp. 2101–2108Vol. 29Issue 5May 2026DOI: 10.47974/JDMSC-2711 Crossmark XML
Received:
01 Jan 2026
Published Online:
22 May 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2711
Pages:
2101–2108

Abstract

It is known that a module T is called-e*s-Extending if for every e*s-closed submodule B of T for some a complemented submodule S of T such that B≤_(e*s) S, as a generalization of an e*-Extending module, we define a e*s-Goldie-Extending module if every e*s- closed submodule B of T, for some a complemented submodule S of T for which B ∩ S is e*s- essential in B and S, we prove properties of e*s-Goldie-extending module and present characterizations of this type of modules.

Keywords

Subject Classifications

16D1016N6016D40

References

[1] Z. A. El-Bast and P. F. Smith, “Multiplication modules,” Communications in Algebra, vol. 16, no. 4, pp. 755–779 (1988), doi: 10.1080/00927878808823601.
[2] H. R. Baanoon and W. Khalid, “e∗-essential submodule,” European Journal of Pure and Applied Mathematics, vol. 15, no. 1, pp. 224–228 (2022), doi: 10.29020/nybg.ejpam.v15i1.4215.
[3] H. R. Baanoon and W. Khalid, “e∗-extending modules,” Iraqi Journal of Science, vol. 64, no. 9, pp. 4613–4621 (2023), doi: 10.24996/ijs.2023.64.9.25.
[4] A. Ç. Özcan, “Modules with small cyclic submodules in their injective hulls,” Communications in Algebra, vol. 30, no. 4, pp. 1575–1589 (2002), doi: 10.1081/AGB-120013201.
[5] A. Ç. Özcan, A. Harmancı, and P. F. Smith, “Duo modules,” Glasgow Mathematical Journal, vol. 48, no. 3, pp. 533–545 (2006), doi: 10.1017/S0017089506003260.
[6] A. A. Kabban and W. Khalid, “On e*-singular small submodules,” AIP Conference Proceedings, vol. 3264, no. 1, pp. 050063-1–050063-6 (2025), doi: 10.1063/5.0258807.
[7] A. A. Kabban and W. Khalid, “E*-singular essential submodules,” Journal of Theory, Mathematics and Physics, vol. 5, no. 1, pp. 1–12 (2025).

Views: 96Downloads: 122Citations: 0